MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X46800100A16B
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nodule (4551)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, the hcp reported that pdo threads were implanted in two patients and both patients experienced buckling.On (b)(6) 2024, medical advice was provided to the hcp by the medical director.On october 28th, the sales representative was contacted to gather information and status of the patients which they were unable to provide.On november 01, 2024, hcp was contacted and provided information regarding the two patients involved.According to the hcp, the first patient is no longer in contact with the hcp and the second patient had threads removed and a scheduled follow-up appointment.Hcp was not cooperating with answering further questions.On november 12th, 2024, a follow-up email was sent to the sales representative to assist in gathering additional information.On november 19th, the sales representative manager was contacted to assist in getting additional information for the case.On december 5th, a phone call was made to the sales representative with no answer.On december 6th, the sales representative returned the call and informed that the information was relayed to the hcp to gather the additional information.According to the sales representative, the hcp did not follow-up with providing additional information.The case has been confirmed to be closed as the hcp is not cooperating with providing the necessary information.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key20925424
Report Number3007895168-2024-00021
Device Sequence Number5293688
Product Code NEW
UDI-Device Identifier10652927697879
UDI-Public10652927697879
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberPX2X46800100A16B
Device Lot NumberS407-23
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown